MathSciNet Relay Station
MathSciNet bibliographic data
MR2811960 (2012e:32025) 32H02 (32E35 32H50 32M25)
Casavecchia, Tiziano A rigidity condition for generators in strongly convex domains. Complex Var. Elliptic Equ. 55 (2010), no. 12, 1131–1142.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement